Weinstein conjecture and GW-invariants

Gang Liu, Gang Tian

Research output: Contribution to journalArticle

23 Scopus citations
Original languageEnglish (US)
Pages (from-to)405-459
Number of pages55
JournalCommunications in Contemporary Mathematics
Volume2
Issue number4
StatePublished - Nov 1 2000

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Weinstein conjecture and GW-invariants'. Together they form a unique fingerprint.

  • Cite this